On Endomorphisms of Ockham Algebras with Pseudocomplementation

Studia Logica 98 (1-2):237-250 (2011)

Authors
Jiahuan Fang
University of Edinburgh
Abstract
A pO -algebra $${(L; f, \, ^{\star})}$$ is an algebra in which ( L ; f ) is an Ockham algebra, $${(L; \, ^{\star})}$$ is a p -algebra, and the unary operations f and $${^{\star}}$$ commute. Here we consider the endomorphism monoid of such an algebra. If $${(L; f, \, ^{\star})}$$ is a subdirectly irreducible pK 1,1 - algebra then every endomorphism $${\vartheta}$$ is a monomorphism or $${\vartheta^3 = \vartheta}$$ . When L is finite the endomorphism monoid of L is regular, and we determine precisely when it is a Clifford monoid
Keywords Ockham algebra  pseudocomplementation  endomorphism
Categories (categorize this paper)
DOI 10.1007/s11225-011-9327-1
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 38,992
Through your library

References found in this work BETA

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Analytics

Added to PP index
2011-07-20

Total views
13 ( #522,996 of 2,319,674 )

Recent downloads (6 months)
4 ( #348,758 of 2,319,674 )

How can I increase my downloads?

Monthly downloads

My notes

Sign in to use this feature